IJPAM: Volume 91, No. 1 (2014)

ALEXANDROV $L$-TOPOLOGIES AND
$L$-JOIN MEET APPROXIMATION OPERATORS

Yong Chan Kim
Department of Mathematics
Gangneung-Wonju University
Gangneung, Gangwondo, 210-702, KOREA


Abstract. In this paper, we investigate the properties of $L$-fuzzy relations and $L$-join meet approximation operators induced by Alexandrov $L$-topologies in complete residuated lattices. We investigate relations among their operations, $L$-fuzzy relations and Alexandrov $L$-topologies.

Received: December 27, 2013

AMS Subject Classification: 03E72, 03G10, 06A15, 06F07

Key Words and Phrases: complete residuated lattices, $L$-fuzzy preorder, $L$-join meet approximation operators, Alexandrov $L$-topologies

Download paper from here.



DOI: 10.12732/ijpam.v91i1.12 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 91
Issue: 1